# SDR SWIA200819930

- Difficulty date: July 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 26,084 hours, 35,705 cycles
- Engine: Pwa PW118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME IS CRACKED UNDER AFT LOWER STOP.  (FOUND AT C-CHECK) REPAIRED FRAME UNDER LOWER AFT STOP ON PAX DOOR IAW SRM 52-10-02.
